Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Brown spots like freckles between toes and ankles. Have myasthenia gravis. What are they?

I recently noticed that my left foot , in between my toes, and on my ankle I have these brown things that look like freckles, they aren t raised nor do they itch . They look like tons of freckles, but I had no exposure to sun or anything on my feet . I have Myasthenia Gravis so I am not suppose to be in the sun much. Is this cause for any concern?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
It is in most cases caused ny hypostatic dermatitis which is found in people with venous insufficiency or varicose veins. This should be evaluated by doppler ultrasound and then it can be surgicall managed or by secific creams. But nothing might not be helpful if blood flow isnt established
Wish you good health. Regards
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor